Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Quasi-diagonal behaviour in certain mean value theorems of additive number theory

Author: Trevor D. Wooley
Journal: J. Amer. Math. Soc. 7 (1994), 221-245
MSC: Primary 11L15; Secondary 11P05
MathSciNet review: 1224595
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 11L15, 11P05

Retrieve articles in all journals with MSC: 11L15, 11P05

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society